diabetestalk.net

Metformin And Tiredness

Share on facebook

Metformin Side Effects

For the Consumer Applies to metformin: oral solution, oral tablet, oral tablet extended release Along with its needed effects, metformin may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention. Check with your doctor immediately if any of the following side effects occur while taking metformin: More common Abdominal or stomach discomfort cough or hoarseness decreased appetite diarrhea fast or shallow breathing fever or chills general feeling of discomfort lower back or side pain muscle pain or cramping painful or difficult urination sleepiness Less common Anxiety blurred vision chest discomfort cold sweats coma confusion cool, pale skin depression difficult or labored breathing dizziness fast, irregular, pounding, or racing heartbeat or pulse feeling of warmth headache increased hunger increased sweating nausea nervousness nightmares redness of the face, neck, arms, and occasionally, upper chest seizures shakiness shortness of breath slurred speech tightness in the chest unusual tiredness or weakness Rare Behavior change similar to being drunk difficulty with concentrating drowsiness lack or loss of strengt Continue reading >>

Share on facebook

Popular Questions

  1. libbybeth

    Metformin and Extreme Exhaustion

    As I am typing, I am barely able to sit up and stay awake.
    Basically, I was on metformin for a few weeks. Everything was going good and my numbers were lowering, when suddenly I started to feel kind of tired. I wondered if it was the metformin. My husband told me Sunday morning to wake-up and see if I felt good and if I did, to take the metformin. I felt great, so I took it.
    As the day wore on, I got more and more exhausted. Every muscle in my body ached and I could hardly move. It has been two days since then, the same thing.
    I called a 24 hour nurse that my insurance provides and she said to go to the emergency room because I feel more exhausted than even when I was first diagnosed with diabetes.
    I am frightened that I have lactic acidosis and don't understand why the symptoms aren't going away even though I didn't take the medication today or yesterday.
    I went to the doctor this morning. I was there all day and just got back. She told me that I must be tired because my blood sugar is still high. And I said,"It's lower than before and I wasn't as tired then as I am now." And she kept repeating herself and forcing glipizide on me and saying that's what would make me feel better.
    I asked her to give me blood tests just in case and she said that no, I didn't need any blood tests and just to take the new medicine.
    And I don't know what to do anymore. I don't know why I am exhausted and I don't know what to do. I keep crying because the medicine has made me feel even sicker than I did when my blood sugar was 350. I thought I would stop taking the pills and the symptoms would go away, but that haven't. Please help.

  2. libbybeth

    Also, I took a multi-vitamin just now in case my vitamins and minerals are imbalanced somehow. She wouldn't even check that for me.

  3. libbybeth

    Oh and just so you know, my highs right now are 180, which is still high and I'm working on it being lower, but that's much better than the 350 it was before. Also, I am only taking 500 mg of metformin once a day. It was working way better (although maybe some of it was change in diet) than I expected it to.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes